# SDR ABXA20130228403

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fastener
- Part number: 181T310010
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BOX, AT S11 UPPER FWD BETWEEN RIB 2-R AND RIB -1-R BRACKET HAVE HARDWARE CORR.  BLENDED AREA OF CORROSION, BLENDED AREA WAS REWORKED AND FOUND TO BE A PERMANENT REPAIR IAW REA B655-60485-MR.  REMOVED ADN REPLACED CORRODED HARDWARE IAW B767-200 SRM 51-40-02 AT S11R RBL 20.5 TO RBL 23.5  LENGTH 3" X 1.25", ACFT WAS GROUNDED.
